Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Child having mild constipation, itching over anus area, allergic to milk, wheat. Taking iron, calcium supplements. Can I give him no worms medicines?

Its about no worm medicine for my 2 year old boy. He has mild constipation alternate days he pass pooh. Is it safe to give no worm in such cases?? He has allergy to milk and wheat at this stage. Please advice. He is currently on iron, calcium supplement and take Zincovit too. Your advice will be much appreciated. Since yesterday he is itchy near anus area. So I feel he might have worms . Please help. Thankyou
Asked On : Mon, 28 May 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to Healthcaremagic.

Yes, a baby 2 year old can hav worm infestation and the symptoms also point in the same direction but I would consider it not safe to give Deworming medication til at-least he is 2.5 years old and do stop iron supplement as this can cause gastric upset and there is no need for such a supplement in a growing 2 year old.

Wish you good health

Answered: Mon, 28 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor